# SDR LR7A2010072000021

- Difficulty date: July 19, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 62,203 hours, 36,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5321 FOUND AFT FUSELAGE EXTERIOR SKIN WRINKLE AT FS 797 TO FS 836, LBL 62, WL 170.  REPAIRED IAW LAC MEA 382-53-10-012.
